# SDR AWXA200700215

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 62,186 hours, 43,337 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 04894
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND RIGHT ELEVATOR TRIM TAB PUSH ROD ATTACH POINT FITTING CRACKED.  REPLACED RIGHT ELEVATOR TRIM TAB, ELEVATOR STATION 32.075 - ELEVATOR 124.047 IAW AWA TASK CARD 6RC27007.
